The polarizability of a truncated sphere on a substrate II

M.M. Wind, P.A. Bobbert, J. Vlieger, D. Bedeaux

Research output: Contribution to journalArticleAcademicpeer-review

58 Citations (Scopus)
1 Downloads (Pure)

Abstract

In a previous paper a general method for the calculation of the polarizability of a small truncated spherical particle on a substrate was developed. In the present paper a set of recurrence relations is derived in order to evaluate this polarizability explicitly. The method is applied to a gold particle on a sapphire substrate. The transmittance of a square lattice of such particles is calculated and compared with experimental values.
Original languageEnglish
Pages (from-to)164-182
Number of pages19
JournalPhysica A: Statistical and Theoretical Physics
Volume143
Issue number1-2
DOIs
Publication statusPublished - 1987

Fingerprint

Dive into the research topics of 'The polarizability of a truncated sphere on a substrate II'. Together they form a unique fingerprint.

Cite this